Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 16, NWS Austin/San Antonio, TX

May 9, 2023Frio County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 9, 2023, 1:48 AM CDT for Frio County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2023, 1:48 AM CDT (06:48 UTC)
Expired
May 9, 2023, 6:30 AM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Frio County, TX

The radar

The Laughlin AFB radar (KDFX), 127 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2961 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
-87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

622 
WGUS54 KEWX 090648
FFWEWX
TXC163-090930-
/O.NEW.KEWX.FF.W.0016.230509T0648Z-230509T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
148 AM CDT Tue May 9 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Southern Frio County in south central Texas...

* Until 430 AM CDT.

* At 148 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Pearsall, Dilley, Derby, Hilltop, Divot and Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2888 9930 2888 9901 2865 9887 2865 9900
      2865 9906 2864 9912 2864 9914 2864 9916
      2864 9921 2864 9926 2864 9932

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

QUIGLEY
3 follow-up statements
815 
WGUS74 KEWX 090822
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
322 AM CDT Tue May 9 2023

TXC163-090930-
/O.CON.KEWX.FF.W.0016.000000T0000Z-230509T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frio TX-
322 AM CDT Tue May 9 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT EARLY THIS 
MORNING FOR SOUTHERN FRIO COUNTY...

At 322 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 6 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Pearsall, Dilley, Derby, Hilltop, Divot and Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2888 9930 2888 9901 2865 9887 2865 9900
      2865 9906 2864 9912 2864 9914 2864 9916
      2864 9921 2864 9926 2864 9932

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

QUIGLEY
168 
WGUS54 KEWX 090917
FFWEWX
TXC163-091130-
/O.EXT.KEWX.FF.W.0016.000000T0000Z-230509T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
417 AM CDT Tue May 9 2023

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Southern Frio County in south central Texas...

* Until 630 AM CDT.

* At 417 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 6 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Pearsall, Dilley, Derby, Hilltop, Divot and Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2888 9930 2888 9901 2865 9887 2865 9900
      2865 9906 2864 9912 2864 9914 2864 9916
      2864 9921 2864 9926 2864 9932

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

QUIGLEY
302 
WGUS74 KEWX 091125
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
625 AM CDT Tue May 9 2023

TXC163-091135-
/O.EXP.KEWX.FF.W.0016.000000T0000Z-230509T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frio TX-
625 AM CDT Tue May 9 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 630 AM CDT THIS MORNING FOR 
SOUTHERN FRIO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 2888 9930 2888 9901 2865 9887 2865 9900
      2865 9906 2864 9912 2864 9914 2864 9916
      2864 9921 2864 9926 2864 9932

$$

29

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 12:15 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 9, 12:15 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1215 AM CDT Tue May 9 2023

...New AVIATION...

.UPDATE...
Issued at 1009 PM CDT Mon May 8 2023

Area radars show showers and thunderstorms developing along and west
of US 281 where some CAMs indicated they would develop. Have
maintained POPs in this area for the rest of this evening with a
continued slight chance for strong to severe storms due moderate to
strong instability and steep mid level lapse rates. Models show this
drifting east and have raised POPs for the remainder of our area for
the overnight hours. Remainder of the South Central Texas forecast
is on track.

&&

.SHORT TERM...
(Tonight through Tuesday night)
Issued at 221 PM CDT Mon May 8 2023

|The latest GOES 16 satellite imagery, along with the latest regional
radar indicate storms have already started to light up along the
Sierra Madre Oriental Mountain range of northeastern Mexico. The
going thinking is that this convection will merge and grow upscale
into an MCS and move eastward late this afternoon into the evening
hours. After some coordination with SPC, a Slight Risk (Level 2 of
5) has been reintroduced for the Rio Grande Plains and southern
Edwards Plateau with large hail being the primary concern followed
by damaging winds. Storms will likely start out as hail threats
early evening before transitioning to a wind threat further to the
south over the southern Rio Grande Plains from Eagle Pass southward
into the CRP CWA. The main limiting factor today would be weak flow
aloft, however, with steep mid-level lapse rates and nasty levels of
instability, the thought is that storms will probably develop and
move off the higher terrain and over our western CWA. In fact, after
a cool start over the Rio Grande Plains and southern Edwards Plateau
in the lower to middle 60s, rapid warming has taken place as skies
remained clear. Some cumulus have started to bubble up over this
region, but activity is expected to start out west of the border
then move east.

Elsewhere, some of the 12Z CAMs indicated a threat for isolated to
scattered storms to develop over the middle Texas coast and slide
northward into the Coastal Plains early this afternoon. While cu
have started to bubble up over in this region, tops on the DCP RGB
do not indicate robust convection and things are likely still
somewhat capped from this morning's cloud cover. However, latest
ACARS soundings from AUS indicate that the cap may have already
eroded and convection could fire this afternoon by 20Z.
Additionally, latest SPC RAP mesoanalysis indicates significant
SBCAPE, on the order of 5000-6000 J/kg in place! Shear appears to be
the limiting factor here, but with such extreme instability, it
wouldn't take much to overcome weak shear.

On Tuesday, the shortwave disturbance over northern Mexico will
become closed off as a mid-level vorticity maximum over the Hill
Country. This should result in cooler temperatures along with
scattered to perhaps more numerous showers and thunderstorms
developing over the I-35 corridor, Hill Country, and Coastal Plains
Tuesday afternoon and evening. As of this writing, Tuesday is very
much so up in the air as far as convective development goes as
Monday's storms will place a big role in the placement and timing of
storms on Tuesday. Locally heavy rainfall could result in isolated
instances of flash flooding, especially where storms can train over
the same location. The forecast gets even MORE ACTIVE in the long
term. Please see below for more juicy details.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 221 PM CDT Mon May 8 2023

Scattered thunderstorms will remain possible Wednesday and Thursday
before the pattern becomes even more active and wetter from Friday
through this upcoming weekend.

While a closed off upper low is expected to exit our area toward the
east-northeast through Wednesday, enough lingering moisture along
with subtle shortwave energy and/or westerly flow aloft near the
southern flank of a stronger upper level system moving through the
Four Corners region should help aid in more diurnally driven
convection. This would be exacerbated by any lingering mesoscale
boundaries and/or features from convection from the day prior. With
temperatures peaking in the 80s for most and into the low 90s along
the Rio Grande, expect for instability to pool where SBCAPE could
exceed 3000 J/kg. Thursday looks to trend slightly higher with
instability as temperatures trend a couple of degrees warmer than
Wednesday and with a little less cloud cover. While the deep layer
shear remains quite modest, it could still remain sufficient enough
to where isolated strong to severe storms could be possible.

While the main upper level low that moved over the Four Corners
region is expected to pivot into the north-central plains into and
through Friday, a sub-tropical jet with the split flow aloft will
approach from the west and this helps to carve out a deeper upper
level trough over the Desert Southwest and across the Baja
California peninsula. These synoptic setups are notorious for
bringing in high amounts of moisture and precipitable water values
across our region are expected to approach 2 inches and into the
97.5 to 99 percentile anomalies for this time of year. The models
are remaining consistent on indicating a heavy rainfall event from
Friday night through the weekend. The midday update of the Day 5
excessive rainfall outlook (12Z Friday through 12Z Saturday) from
the WPC has expanded the slight risk to cover our western and
central portions of our CWA within a slight risk while a marginal
risk exists across the remainder of the area. The latest medium
range and ensemble guidance remains in good agreement with the
potential for several inches of rain with localized amounts that
could exceed 5 inches. As mentioned in the previous long term
forecast discussion, the NBM probabilities continue to indicate
greater than 50% chance of at least 3 inches of rain from Friday
through the weekend. While this is a good sign that a lot of the
area will receive beneficial rainfall, there is the concern for
Flash Flooding, if too much rain comes down in a too short of a
period of time. Otherwise, expect for cooler daytime temperatures
with all the cloud cover and moisture while the overnights will
remain warm and humid. Stay tuned to the forecast during the days
ahead as confidence increases leading up to this potential heavy
rainfall event.

&&

.AVIATION...
(06Z TAFS)
Issued at 1211 AM CDT Tue May 9 2023

Reductions to MVFR and IFR are possible through the overnight hours
at the I-35 sites. Showers and thunderstorms will be possible through
the duration of the period at the I-35 terminals with an upper
disturbance in the vicinity. Confidence in precise timing and
placement remains low, so have handled this potential with a
combination of VCSH and VCTS groups, with the intention of amending
to prevailing RA/TSRA groups as confidence increases. Additional
reductions are likely at AUS/SAT/SSF Tuesday night into Wednesday
morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  81  70  86 /  30  50  10  40
Austin Bergstrom Intl Airport  66  80  69  85 /  30  50  10  40
New Braunfels Muni Airport     68  81  70  86 /  30  50  10  30
Burnet Muni Airport            66  81  68  84 /  20  40  10  30
Del Rio Intl Airport           72  90  73  92 /  40  20  20  10
Georgetown Muni Airport        66  79  69  84 /  30  50  10  40
Hondo Muni Airport             69  84  70  87 /  30  40  10  40
San Marcos Muni Airport        67  80  69  85 /  30  50  10  40
La Grange - Fayette Regional   69  81  70  84 /  40  50  10  40
San Antonio Intl Airport       69  81  71  86 /  30  40  10  40
Stinson Muni Airport           70  83  72  87 /  30  40  10  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...MMM
Long-Term...Brady
Aviation...Quigley
Hazardous weather outlook, May 8, 11:14 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
1114 PM CDT Mon May 8 2023

TXZ171>173-183>194-202>209-217>225-228-100415-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1114 PM CDT Mon May 8 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated to scattered thunderstorms are possible this afternoon
and into tonight across South Central Texas. The concern for
severe storms is generally west of Highway 281, mainly across the
southern Edwards Plateau and Rio Grande Plains. Large hail and
damaging winds are the most likely hazards.

In addition, locally heavy rainfall is also possible which could
lead to isolated Flash Flooding concerns.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of excessive rainfall across portions of
the Coastal Plains Tuesday and Wednesday. The region has seen
wetter than normal conditions recently and additional heavy
rainfall could lead to minor flooding impacts.

We will be entering an even wetter pattern Friday through Sunday.
While it's too far away for any specific details, there will
likely be a threat for areas of heavy rain in the region next
weekend. Confidence is increasing in the risk for flooding impacts
during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 8, 10:56 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1056 PM CDT Mon May 8 2023

TXZ184-185-090445-
Edwards TX-Real TX-
1056 PM CDT Mon May 8 2023

...A strong thunderstorm will impact portions of northeastern Edwards
and northern Real Counties through 1145 PM CDT...

At 1055 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Telegraph, or 17 miles northeast of Rocksprings,
moving south at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Prade Ranch and Devil's Sinkhole State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3012 9976 3008 9976 3008 9973 2999 9969
      2995 9969 2984 10014 3019 10019 3029 9987
      3029 9985
TIME...MOT...LOC 0355Z 344DEG 15KT 3015 9997

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

BF
Special weather statement, May 8, 11:14 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1114 PM CDT Mon May 8 2023

TXZ203-218-090500-
Uvalde TX-Zavala TX-
1114 PM CDT Mon May 8 2023

...A strong thunderstorm will impact portions of southwestern Uvalde
and northwestern Zavala Counties through MIDNIGHT CDT...

At 1114 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of La Pryor, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Uvalde, La Pryor, Uvalde Estates, Dabney, Blewett and Washer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2885 9987 2888 10010 2926 10011 2922 9973
TIME...MOT...LOC 0414Z 195DEG 20KT 2893 9999

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

BF
Special weather statement, May 8, 11:23 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1123 PM CDT Mon May 8 2023

TXZ185-186-090515-
Kerr TX-Real TX-
1123 PM CDT Mon May 8 2023

...A strong thunderstorm will impact portions of west central Kerr
and northeastern Real Counties through 1215 AM CDT...

At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tuff, or 8 miles north of Leakey, moving north at 5 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Prade Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2977 9962 2977 9983 3001 9993 3003 9962
TIME...MOT...LOC 0423Z 176DEG 6KT 2985 9976

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

BF
Special weather statement, May 9, 12:01 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1201 AM CDT Tue May 9 2023

TXZ218-090530-
Zavala TX-
1201 AM CDT Tue May 9 2023

...A strong thunderstorm will impact portions of southwestern Zavala
County through 1230 AM CDT...

At 1201 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Cometa, or 11 miles southwest of La Pryor, moving
north at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of southwestern Zavala
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2872 9992 2879 10011 2894 10009 2893 9979
TIME...MOT...LOC 0501Z 201DEG 16KT 2883 9999

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BF
Special weather statement, May 9, 12:07 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1207 AM CDT Tue May 9 2023

TXZ219-090530-
Frio TX-
1207 AM CDT Tue May 9 2023

...A strong thunderstorm will impact portions of southwestern Frio
County through 1230 AM CDT...

At 1207 AM CDT, Doppler radar was tracking a strong thunderstorm over
Derby, or near Dilley, moving northwest at 15 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Dilley, Divot, Derby, Hilltop and Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2893 9930 2881 9895 2864 9900 2864 9938
TIME...MOT...LOC 0507Z 131DEG 12KT 2874 9915

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BF
Special weather statement, May 9, 1:03 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
103 AM CDT Tue May 9 2023

TXZ219-090645-
Frio TX-
103 AM CDT Tue May 9 2023

...A strong thunderstorm will impact portions of Frio County through
145 AM CDT...

At 103 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dilley, moving northeast at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Pearsall, Dilley, North Pearsall, Divot, Derby and Hilltop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2866 9939 2902 9919 2888 9893 2864 9914
      2864 9935
TIME...MOT...LOC 0603Z 212DEG 18KT 2868 9926

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

29

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:10 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 8, 7:11 PM CDTSevere Thunderstorm WarningEWXBurnet45 min
May 8, 7:52 PM CDTSevere Thunderstorm WarningEWXBurnet53 min
May 8, 8:56 PM CDTSpecial Weather StatementEWXBurnet34 min
May 8, 9:08 PM CDTSpecial Weather StatementEWXBandera52 min
May 8, 9:10 PM CDTSpecial Weather StatementEWXKendall50 min
May 8, 9:31 PM CDTSpecial Weather StatementEWXBandera44 min
May 8, 10:01 PM CDTSpecial Weather StatementEWXKerr44 min
May 8, 10:14 PM CDTSpecial Weather StatementEWXKinney46 min
May 8, 10:56 PM CDTSpecial Weather StatementEWXReal49 min
May 8, 11:14 PM CDTSpecial Weather StatementEWXZavala46 min
May 8, 11:21 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala54 min
May 8, 11:23 PM CDTSpecial Weather StatementEWXReal52 min
May 8, 11:46 PM CDTFlash Flood Warning Considerable damage threatEWXUvalde, Zavala3 hr
May 8, 11:51 PM CDTSevere Thunderstorm WarningEWXEdwards, Real54 min
May 9, 12:01 AM CDTSpecial Weather StatementEWXZavala29 min
May 9, 12:07 AM CDTSpecial Weather StatementEWXFrio23 min
May 9, 12:18 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real3 hr
May 9, 1:03 AM CDTSpecial Weather StatementEWXFrio42 min
May 9, 1:07 AM CDTAreal Flood AdvisoryEWXBandera, Medina, Uvalde3 hr
May 9, 1:17 AM CDTSevere Thunderstorm WarningEWXBandera28 min
May 9, 1:30 AM CDTAreal Flood AdvisoryEWXFrio18 min
May 9, 1:47 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala3 hr
May 9, 1:56 AM CDTSpecial Weather StatementEWXZavala49 min
May 9, 2:06 AM CDTSpecial Weather StatementEWXMedina39 min
May 9, 2:22 AM CDTSpecial Weather StatementEWXFrio53 min
May 9, 3:11 AM CDTSpecial Weather StatementEWXWilson49 min
May 9, 7:34 AM CDTSpecial Weather StatementEWXLavaca56 min
May 9, 11:51 AM CDTAreal Flood AdvisoryEWXMedina, Uvalde3 hr
May 9, 1:09 PM CDTSpecial Weather StatementEWXBlanco36 min
May 9, 2:38 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano3 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.